# SDR AALA20121210004

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 68,873 hours, 36,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP DENT IN FUSELAGE SKIN AT STATION 436 BELOW LONGERON 21 LEFT.  INSTALLED EXTERNAL DOUBLER PER SRM 53-04-03 FIGURE 1.
